# SDR AALA202405289385

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 56,310 hours, 38,626 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT SERVICE DOOR EMERGENCY CYLINDER / ACCUMULATOR NEEDS SERVICEING AT 1400 PSI SHOULD BE 1810 PSI. SERVICED AFT RIGHT SERVICE DOOR EMERGENCY CYLINDER/ ACCUMULATOR
